BibTeX records: Alexander J. McNeil

download as .bib file

@article{DBLP:journals/ma/NeslehovaFMS19,
  author    = {Johanna Neslehov{\'{a}} and
               Anne{-}Laure Foug{\`{e}}res and
               Alexander J. McNeil and
               Matthias Scherer},
  title     = {Editorial for the Special Issue on dependence models},
  journal   = {J. Multivar. Anal.},
  volume    = {172},
  pages     = {1--4},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.jmva.2019.03.009},
  doi       = {10.1016/j.jmva.2019.03.009},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/NeslehovaFMS19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/csda/GiorgiM16,
  author    = {Emanuele Giorgi and
               Alexander J. McNeil},
  title     = {On the computation of multivariate scenario sets for the skew-t and
               generalized hyperbolic families},
  journal   = {Comput. Stat. Data Anal.},
  volume    = {100},
  pages     = {205--220},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.csda.2014.06.024},
  doi       = {10.1016/j.csda.2014.06.024},
  timestamp = {Tue, 18 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/csda/GiorgiM16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ma/HofertMM12,
  author    = {Marius Hofert and
               Martin M{\"{a}}chler and
               Alexander J. McNeil},
  title     = {Likelihood inference for Archimedean copulas in high dimensions under
               known margins},
  journal   = {J. Multivar. Anal.},
  volume    = {110},
  pages     = {133--150},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jmva.2012.02.019},
  doi       = {10.1016/j.jmva.2012.02.019},
  timestamp = {Wed, 17 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/HofertMM12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ma/McNeilN10,
  author    = {Alexander J. McNeil and
               Johanna Neslehov{\'{a}}},
  title     = {From Archimedean to Liouville copulas},
  journal   = {J. Multivar. Anal.},
  volume    = {101},
  number    = {8},
  pages     = {1772--1790},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.jmva.2010.03.015},
  doi       = {10.1016/j.jmva.2010.03.015},
  timestamp = {Wed, 17 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/ma/McNeilN10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics